Previous |  Up |  Next


Title: Differentiability points of a distance function (English)
Author: Csörnyei, Marrianna
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 39
Issue: 1
Year: 1998
Pages: 105-110
Category: math
MSC: 28C20
MSC: 58C20
idZBL: Zbl 1045.26003
idMR: MR1696608
Date available: 2012-10-06T01:18:50Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_039-1998-1_7.pdf 566.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo